# SDR CALA2018031400915

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,079 hours, 29,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT POWER SUPPLY FAILED A TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38-40 0-002-A. TESTED OK.
